# SDR RAIA2019000708000

- Difficulty date: July 8, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 13502851001
- Condition: Cracked
- Location: Fuselage
- Part time: 4,102 hours, 25,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM CENTER SPLICE IS CRACKED AT FR 20 TO 22. REMOVED ANGLE AT CENTER OMEGA BEAM SPLICE FR 20 TO 22. INSTALLED ANGLE AT CENTER OMEGA BEAM SPLICE FR 20 TO 22.
